# SDR 0004556622

- Difficulty date: November 20, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Aircraft time: 83,208 hours, 13,820 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Chord
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack on the upper chord at the rear engine mount bulkhead NAC station 222 number one pylon. Repaired per EA 66-180413.
